• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Fentanyl Pain Patch?

Anonymous
Posted by Anonymous
  • 1 Replies

I have some serios back issues, and live in pain daily. Yesterday I went in to see my pain clinic doctor (who administers anti-inflammatory and corticosteriod injections into multiple places in my spince 4-5x a year), and he decided that since my pain pills (Norco 10-325 3x daily, but I take it 1-2x daily, because I refuse to have it and drive) are not working to even take the edge off everyday pain, it was time to move up to an opiate in the form of a Fentanyl patch.

I picked them up today, and slapped one on the wrong spot- it's all wrinkled and driving me nuts. Anyway, it's been about 2 hours, and I have this horrid medicine taste in the back of my throat. I can't find anything online about it, and the office just routed me to the nurse line with a promise to call back the next business day- Monday.


Has anyone been on these, and had that taste? I did see a few posts about "Taste Perversion", but I have not looked at that other than to see that it had nothing to do with a taste in the mouth, but more about how things taste different to some people.


Posted by Anonymous on Jul. 25, 2014 at 4:35 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-1):
Anonymous
by Anonymous 1 - Original Poster on Jul. 25, 2014 at 4:43 PM

Bump

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)